Jump to content

Search the Community

Showing results for tags 'windows and waves'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hi, this forum has been doing so much for me, so I want to thank you for all your stories and the constant hope that has got me through withdrawal this far. After the worst 7 months ever. I’m finally seeing major progress and I like to say now I’m half way back to healed. The issue is I’m currently in a tough wave and just like from the start I’m experiencing very confusing and intrusive thoughts, on top of many many other symptoms, these thoughts do not feel like my own.. almost like I’m a spectator and sometimes the nature of the thoughts can be very distressing. when I’m in a wave my brain tells me that I’m very sick and have always been that way, until the sun comes out and I reach my next window and I am so put together again,. I just would love to pick up some tips on how you managed these if this was a symptom of yours. They have DEFINITELY got less and less so I still have my motivation and hope as it improves. it’s just when they smack you up the face it’s quite though.
  2. Hi there This is my first post here so apologies if I'm posting this in the wrong place. I'm currently in withdrawal from citalopram which I stopped taking 18 months ago. For the first 6 to 9 months I had the windows and waves pattern. But from around 9 months off the medication onwards the windows and waves have stopped and I've been in a constant state win a number of symptoms. My symptoms are insomnia, lack of appetite stomach and bowel problems, complete emotional blunting, constant sexual dysfunction, fatigue, eyesight problems like blurred vision and some visual disterbance particularly in my left eye and there are other symptoms but those are the main ones. I'm in a constant state with these symptoms which I have been in for around a year now with no windows and waves at all. I'm just a little bit confused about why I'm not getting the windows and waves anymore and what this means or if anyone else has any experience with this? I know the windows and waves are a commonly reported part of this so I'm a bit confused about why I'm not getting this anymore. If anybody knows anything on this subject would be great to hear from you. Thanks and take care xx
  3. Thanks to Roya, a new member, for referencing this blog in her first post, which may be missed because it's a response to someone's else's intro thread: http://npanth.wordpress.com/2012/10/07/how-long-do-ssri-withdrawal-symptoms-last/ This blog makes at least a sensible attempt at explaining that miserable "I'll be in withdrawal forever" state of mind. The author also points out that prolonged withdrawal can teach us mindfulness, a tool which not only helps us through withdrawal but continues to help us as we handle whatever problems caused us to take medication without resorting to drugs.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy